# SDR SWAA2021081895105

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312 S5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF BS312 FRAME ABOVE STR5L ; / [01] TRIMMED OUT DAMAGE IN RADIUS OF BS 312 FRAME ABOVE STR 5L PER SRM 51-10-02-0G-0. REMOVED 0.30' FROM EDGE OF FRAME. FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A-1.; [02] VERIFIED CORRECTIVE ACTION #1  FOUND TO BE OUT OF LIMITS PER SRM 53-00-07; [03] REQUEST NDI TO PERFORM HFEC INSPECTION OF DAMAGE TRIM OUT EDGE IN RADIUS OF BS 312 FRAME ABOVE STR 5L TO VERIFY CRACK FREE CONDITION.; [04] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071; [05] ACCOMPLISHED STEP 1-5 OF 21-153-02110-WIP1; [06] INSPECTED AND VERIFIED STEP 1-5 OF 21-153-02110-WIP1; [07] ACCOMPLISHED STEP 6-10 OF 21-153-02110-WIP1; [08] VERIFIED ACTION 7; [09] REPAIRED CRACK IN RADIUS OF BS 312 FRAME ABOVE STR 5L PER EA 21-153-02110 (N444WN - ATS(PAE) - REPAIR - BS 312 FRAME INNER CHORD BETWEEN S-5L AND S-6L) [TTG8Q0064927].; [10] VERIFIED CORRECTIVE ACTION 9 PER EA 21-153-02110 (N444WN - ATS(PAE) - REPAIR - BS 312 FRAME INNER CHORD BETWEEN S-5L AND S-6L) [TTG8Q0064927].
